Alert archive / Minnesota / Special Weather Statements in 2011
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Apr 10, 2011, 1:23 AM CDT for Blue Earth County, Minnesota. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2011, 1:23 AM CDT (06:23 UTC)
- Expired
- Apr 10, 2011, 2:00 AM CDT
- In force
- 37 min
- Issued by
- NWS Twin Cities, MN
County Blue Earth County, MN
The radar
The Minneapolis radar (KMPX), 107 km from the middle of the area, began a volume at 06:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 6.4 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 612 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 355 m²/s²
- 0-3 km storm-relative helicity
- 550 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
711 WWUS83 KMPX 100623 SPSMPX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 123 AM CDT SUN APR 10 2011 MNZ082-083-091-092-100700- BLUE EARTH-FARIBAULT-MARTIN-WATONWAN- 123 AM CDT SUN APR 10 2011 AT 119 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES EAST OF LEWISVILLE. THIS STORM WAS MOVING NORTHEAST AT 55 MPH. ONE HALF INCH DIAMETER HAIL IS EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... AMBOY. VERNON CENTER. GOOD THUNDER. MAPLETON. SKYLINE. EAGLE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... && LAT...LON 4401 9441 4423 9389 4386 9378 4381 9435 TIME...MOT...LOC 0623Z 238DEG 47KT 4394 9430 $$ JLT
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Apr 10, 12:06 AM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Apr 10, 12:06 AM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1206 AM CDT SUN APR 10 2011 .UPDATE... ADDED 06Z TAFT DISCUSSION BELOW. .HAVE SEEN DEEP MOIST CONVECTION INITIATE NEAR THE WARM FRONT THE LAST COUPLE OF HOURS ACROSS ERNA NEB/WREN IA. THIS IS ON THE NR EDGE OF A DOME OF 4000-5000 J/KG OF MU CAPE SURGING NORTH IN A 40 TO 50 KITS LL. CURRENT RIC FORECASTS CONTINUE TO TRANSLATE THESE FEATURES NORTH THROUGH THE EVENING...WITH CONVECTION COVERAGE LIKELY INCREASING SIGNIFICANTLY ACROSS SEN MN BETWEEN 2Z AND 4Z ACROSS SEN MN AS STRONG MOISTURE CONVERGE ON NOSE OF LL MOVES IN. EARLY TRANS OF THE 00Z KM PX SOUNDING SHOWS NEARLY DRY ADIABATIC LAPSE RATES EXISTING BETWEEN 750 AND 500 MB...INDICATING PLENTY OF INSTABILITY WILL BE PRESENT IN THE FAVORED HAIL GROWTH ZONE /-10C TO -30C/ TO WARRANT THE CONTINUED THREAT OF SIGNIFICANT HAIL. STRONG LOW LEVEL INVERSION NOTED ON BOTH LAPS AND KM PX SOUNDING INDICATING THAT THE THREAT FROM DAMAGING WINDS AND TORNADOES WILL BE RELATIVELY SMALL IN COMPARISON TO THE HAIL THREAT. BASED ON VS REF AND SERF PR OBS...ALONG WITH REFLECTIVITY FORECASTS FROM THE HR RR...IT IS LOOKING LIKELY THAT A LARGE COMPLEX OF STORMS WILL IMPACT AREAS MAINLY EAST OF A GRANITE FALLS TO LITTLE FALLS LINE THROUGH ABOUT 9 OR 10Z. THIS MATCHES UP WELL WITH WHERE THE NOSE OF LL IS FORECAST TO GO BY ALL OTHER DETERMINISTIC MODELS. && .PREV DISCUSSION... /ISSUED 338 PM CDT SAT APR 9 2011/ A RATHER ACTIVE SEVERE WEATHER PERIOD EXPECTED TONIGHT AND SUNDAY AS LOW PRESSURE OVER THE CENTRAL PLAINS DEEPENS AND MOVES NORTHEAST ACROSS THE UPPER MISSISSIPPI VALLEY. MODEL TRENDS TODAY SHOWED GOOD CONTINUITY BETWEEN THE GS/EMF AND GEM WITH REGARDS TO A CLOSED H5 LOW MOVING ACROSS SOUTH DAKOTA AND NORTHERN MN SUNDAY/SUNDAY NIGHT. THE NAM HAD AN OPEN WAVE AND ENDED UP BEING FASTER ON MOVING THE SURFACE COLD FRONT EAST OF OUR CAW BY 11/00Z. HENCE...MUCH LESS EMPHASIS ON THE NAM WITH THIS FORECAST PACKAGE. AT MID AFTERNOON...A WARM FRONT STRETCHED ACROSS NEBRASKA AND IOWA WITH TEMPERATURES NEAR 80 AND DEW POINTS NEAR 60 ALONG AND SOUTH OF THE FRONT. THIS BOUNDARY WILL MOVE SLOWLY NORTH AND REACH THE MN/IA BORDER DURING THE LATE EVENING. STRONG LOW LEVEL THETA-E ADVECTON WILL PUSH INTO SOUTHERN MN THIS EVENING ALONG WITH LOW LEVEL WINDS INCREASING TO NEAR 50 KNOTS. A MID LEVEL SHORT WAVE OVER NEBRASKA SHOULD REACH THIS AREA BY EARLY EVENING WITH STORM INITIATION OCCURRING. ALL FORMS OF SEVERE WEATHER ARE POSSIBLE AND HAVE INDICATED TORNADOES POSSIBLE IN THE GRIDS THIS EVENING OVER SOUTH CENTRAL MN. OVERNIGHT...THE INSTABILITY SPREADS NORTH ACROSS THE CAW. SHOWERS AND THUNDERSTORMS ARE LIKELY IN MOST AREAS AND SEVERE STORMS WITH LARGE HAIL CAN NOT BE RULED OUT. SUNDAY POSES SEVERAL PROBLEMS AS SURFACE LOW PRESSURE MOVES NORTHEAST ACROSS CENTRAL MINNESOTA. FIRST...THE WARM SECTOR SHOULD EASILY COVER THE TWIN CITIES AS WELL AS AREAS TO THE EAST AND SOUTH. WITH H85 TEMPERATURES PRONGED NEAR 16 DEG C IN THESE AREAS... HIGH TEMPERATURES FROM 80-85 DEGREES CAN NOT BE RULED OUT. MUCH WILL DEPEND ON THE DEBRIS FROM THE OVERNIGHT CONVECTION. RIGHT NOW...HAVE HIGHS IN THE MIDDLE TO UPPER 70S OVER THE EAST AND SOUTH. THE NEXT PROBLEM WILL BE SEVERE STORMS REDEVELOPING. BELIEVE THINGS MAY DEVELOP SOONER THAN LATER ON SUNDAY. MOST IMPRESSIVE FEATURE SEEN TODAY WAS THE NOSE OF A 90-100 KNOT JET STREAK AT H5 REACHING SOUTHERN MN AT 18Z AND POKING INTO CENTRAL WI BY 11/00Z. 850-500MB CROSSOVER WINDS ALSO IMPRESSIVE AT MID DAY FROM THE TWIN CITIES THROUGH WEST CENTRAL WI. SO ONCE AGAIN...THE THREAT OF SEVERE WEATHER SHOULD RISE QUICKLY AND PERSIST THROUGH THE EVENING. VARIOUS SOLUTIONS ARE ALSO POINTING TO SFC-3KM CAPE REACHING OR EXCEEDING 100 J/KG BY 21Z ACROSS THE TWIN CITIES AND WEST CENTRAL WI. THIS WILL BE OUR FOCUS AREA FOR TORNADOES IN THE AFTERNOON. IN THE WAKE OF THE LOW PRESSURE SYSTEM...IT WILL BECOME BREEZY IF NOT WINDY...OVER THE WEST AND SOUTH...SUNDAY NIGHT AND PART OF MONDAY. MONDAY NIGHT/TUESDAY LOOK TO BE THE BEST PERIODS OF THE UPCOMING WEEK AS A RIDGE OF HIGH PRESSURE MOVES THROUGH. THE WEATHER PATTERN TAKES A TURN FOR THE WORSE AFTER MID WEEK. THE GFS AND ECMWF ARE SHOWING A SOUTHERN STREAM UPPER LOW MOVING EAST FROM THE SOUTHERN ROCKIES WHILE A NORTHERN STREAM LOW MOVES EAST ALONG WA/ID/MT/CANADIAN BORDER. BY LATE IN THE WEEK...THE NORTHERN STREAM LOW CAPTURES THE SOUTHERN STREAM LOW WHICH ENDS UP IN A NEGATIVE TILT TROF OVER US ALONG WITH PLENTY OF RAIN FORECAST. THIS WOULD NOT BE A GOOD SITUATION FOR THE AREA RIVERS. THE POTENTIAL HIGH AMOUNTS OF QPF WOULD RUN FROM THURSDAY THROUGH SATURDAY. && .AVIATION.../06Z TAF ISSUANCE/ VERY STRONG WARM ADVECTION CONTINUES OVERNIGHT WITH THUNDERSTORMS AFFECT MOST AREAS THROUGH ABOUT 09Z EXCEPT FOR THE KRWF AREA. SOME HAIL STILL POSSIBLE IN A FEW AREAS. EXPECT KAXN TO BE IN THE LOWEST CONDITIONS OVER THE FORECAST PERIOD BEING ON THE NW SIDE OF THE SURFACE LOW TRACKING INTO CENTRAL MN BY LATE MORNING. OTHERWISE MVFR CIGS TO AFFECT THE REST OF THE AREA IN SHOWERS AND STORMS THROUGH 3 OR 4 AM. SOME IFR CIGS AND FOG POSSIBLE AT KRWF IN A WEAKER WIND FLOW PATTERN TOWARD MORNING. THERE WILL BE A BREAK IN THE CONVECTION DURING THE MID MORNING HOURS UNTIL THE COLD FRONT BECOMES ACTIVE IN THE EARLY AFTERNOON. ADDITIONAL THUNDERSTORM DEVELOPMENT...SOME STRONG..FROM KMSP ON TO THE EAST. THE GREATER RISK WILL BE FRO KRNH TO KEAU. MVFR CIGS WILL SWEEP ACROSS THE MN PART OF THE FORECAST ON MONDAY EVENING WITH SUSTAINED WEST TO NORTHWEST WINDS OF 20 TO 25 KNOTS AND A FEW GUSTS TO 35 KNOTS WEST. KMSP...MVFR CIGS IN SHOWERS AND THUNDERSTORMS UNTIL 3-4 AM. CIGS DOWN TO 015 AND VSBYS AS LOW AS 2SM OCNL MVFR CIGS TO PERSIST INTO THE MID MORNING AND THEN VFR AS THE SURFACE LOW MOVES INTO CENTRAL MN. EXPECTING THE CHANCE OF THUNDERSTORMS DEVELOPING NEAR KMSP SUNDAY AFTERNOON SO WILL GO WITH VCTS FOR NOW. THIS WILL NEED TO BE REFINED IN LATER FORECASTS. OTHERWISE MVFR CIGS AND GUSTTY NW WINDS 28020G32KT TO SWEEP INTO THE AIRPORT AFTER 03Z. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && RAH/JPR
Hazardous weather outlook, Apr 10, 1:20 AM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 120 AM CDT SUN APR 10 2011 MNZ054>070-073>078-082>085-091>093-WIZ014>016-023>028-110030- LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT-HENNEPIN- ANOKA-RAMSEY-WASHINGTON-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY- CARVER-SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE- WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK- BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 120 AM CDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT EXPECT SCATTERED THUNDERSTORMS TO CONTINUE DURING THE OVERNIGHT HOURS. A FEW OF THESE STORMS COULD STILL BE SEVERE AND PRODUCE LARGE HAIL AND POSSIBLY DAMAGING WINDS. FINALLY...MANY AREA RIVERS CONTINUE IN FLOOD. SEE THE LATEST FLOOD STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A MODERATE RISK OF SEVERE THUNDERSTORMS IS AGAIN OUTLOOKED ACROSS PARTS OF EASTERN MINNESOTA AND WEST CENTRAL WISCONSIN. SEVERE THUNDERSTORMS...WITH LARGE HAIL AND DAMAGING WINDS ARE EXPECTED TO REDEVELOP BY SUNDAY AFTERNOON ACROSS EAST CENTRAL INTO SOUTH CENTRAL MINNESOTA...AND MOVE RAPIDLY INTO WEST CENTRAL WISCONSIN. INITIAL DEVELOPMENT MAY YIELD ISOLATED TORNADOES AS WELL. RIVERS WILL LIKELY REMAIN IN FLOOD INTO NEXT WEEK. CONTINUE TO MONITOR FLOOD STATEMENTS FOR THE LATEST UPDATES. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS LIKELY FOR PARTS OF THE AREA TONIGHT AND AGAIN SUNDAY. MNZ041>045-047>053-110030- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO- 120 AM CDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP...OR MOVE INTO THE AREA OVERNIGHT. SOME OF THESE STORMS COULD BECOME SEVERE WITH LARGE HAIL BEING THE MAIN THREAT. FINALLY...MANY AREA RIVERS CONTINUE IN FLOOD. SEE THE LATEST FLOOD STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE REMAINS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SUNDAY...BUT MAINLY FOR AREAS EAST OF MILE LACS LAKE AND ELK RIVER. DAMAGING WINDS AND LARGE HAIL WOULD BE THE MAIN THREATS. RIVERS WILL LIKELY REMAIN IN FLOOD INTO NEXT WEEK. CONTINUE TO MONITOR FLOOD STATEMENTS FOR THE LATEST UPDATES. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Apr 9, 10:32 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1032 PM CDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 PM HAIL NEW LONDON 45.30N 94.95W
04/09/2011 M0.50 INCH KANDIYOHI MN TRAINED SPOTTER
&&
DEVINNYSpecial weather statement, Apr 9, 11:43 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1143 PM CDT SAT APR 9 2011 MNZ082>085-091>093-100700- WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...ST. JAMES...MANKATO...WASECA... OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA 1143 PM CDT SAT APR 9 2011 ...STRONG THUNDERSTORMS MOVING INTO PARTS OF SOUTH CENTRAL MINNESOTA... ADDITIONAL STRONG THUNDERSTORMS ARE MOVING INTO PARTS OF SOUTHERN CENTRAL MINNESOTA FROM NORTHERN IOWA AND THE SOUTHWEST CORNER OF MINNESOTA. STRONG SOUTH WINDS OF NEAR 50 MPH WERE OCCURRING AHEAD OF SOME OF THESE STORMS. EXPECT THESE STRONG WINDS TO CONTINUE IN ADDITION TO THE POSSIBILITY OF HAIL UP TO NICKEL SIZE. EXPECT THESE STORMS TO MOVE OVER THE AREA THROUGH 2 AM.
Special weather statement, Apr 10, 12:14 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1214 AM CDT SUN APR 10 2011
MNZ093-100545-
FREEBORN-
1214 AM CDT SUN APR 10 2011
...THUNDERSTORMS MOVING INTO/DEVELOPING OVER FREEBORN COUNTY THROUGH
1245 AM CDT...
AT 1210 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES SOUTHEAST OF EMMONS. THIS STORM WAS MOVING
NORTHEAST AT 35 MPH.
HAIL UP TO NICKEL SIZE AND WINDS UP TO 45 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
EMMONS.
GLENVILLE.
MYRTLE.
LONDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.
&&
LAT...LON 4352 9355 4372 9305 4371 9304 4350 9305
4349 9306 4350 9353
TIME...MOT...LOC 0514Z 244DEG 32KT 4348 9338Local storm report, Apr 10, 1:03 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
103 AM CDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 AM HAIL GLENVILLE 43.57N 93.28W
04/10/2011 M1.00 INCH FREEBORN MN TRAINED SPOTTER
&&
MPGSpecial weather statement, Apr 10, 1:23 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 123 AM CDT SUN APR 10 2011 MNZ082-083-091-092-100700- BLUE EARTH-FARIBAULT-MARTIN-WATONWAN- 123 AM CDT SUN APR 10 2011 AT 119 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES EAST OF LEWISVILLE. THIS STORM WAS MOVING NORTHEAST AT 55 MPH. ONE HALF INCH DIAMETER HAIL IS EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... AMBOY. VERNON CENTER. GOOD THUNDER. MAPLETON. SKYLINE. EAGLE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... && LAT...LON 4401 9441 4423 9389 4386 9378 4381 9435 TIME...MOT...LOC 0623Z 238DEG 47KT 4394 9430 JLT
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 8:59 PM CDT | Severe Thunderstorm Warning | MPX | Redwood | 46 min |
| Apr 10, 12:14 AM CDT | Special Weather Statement | MPX | Freeborn | 31 min |
| Apr 10, 12:39 AM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 34 min |
| Apr 10, 2:01 PM CDT | Areal Flood Warning | MPX | Brown, Chippewa, Lac qui Parle, Nicollet, Redwood, Renville and 2 more | 72 hr |
| Apr 10, 2:18 PM CDT | Areal Flood Warning | MPX | Carver, Hennepin, McLeod, Wright | 72 hr |
| Apr 10, 3:20 PM CDT | Special Weather Statement | MPX | Dunn, Pierce | 25 min |
| Apr 10, 3:34 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Chippewa, Dunn, Pierce, Saint Croix | 41 min |
| Apr 10, 4:07 PM CDT | Special Weather Statement | MPX | Pepin | 23 min |
| Apr 10, 4:09 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Dunn, Eau Claire, Pepin | 51 min |
| Apr 10, 4:19 PM CDT | Special Weather Statement | MPX | Pierce | 41 min |
| Apr 10, 4:19 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Eau Claire, Pepin | 41 min |
| Apr 10, 4:32 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Chippewa, Dunn, Rusk | 43 min |
| Apr 10, 4:41 PM CDT | Tornado Warning | MPX | Chippewa, Eau Claire | 49 min |
| Apr 10, 4:43 PM CDT | Tornado Warning | MPX | Barron, Chippewa, Dunn, Rusk | 37 min |
| Apr 10, 4:52 PM CDT | Tornado Warning | MPX | Eau Claire | 23 min |
| Apr 10, 5:00 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Dunn, Rusk | 28 min |
| Apr 10, 5:14 PM CDT | Tornado Warning | MPX | Eau Claire | 16 min |
Nearby
Special Weather Statements in Minnesota, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.